Advances in Difference Equations
Volume 2004 (2004), Issue 4, Pages 311-320
Positive periodic solutions for nonlinear difference equations via a continuation theorem
1Department of Computer Science, Guangdong Polytechnic Normal University, Guangdong, Guangzhou 510665, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan
Received 29 August 2003; Revised 4 February 2004
Copyright © 2004 Gen-Qiang Wang and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Based on a continuation theorem of Mawhin, positive periodic
solutions are found for difference equations of the form , .